共 50 条
- [1] CAUCHY-PROBLEM FOR NON-STRICTLY HYPERBOLIC EQUATIONS [J]. DOKLADY AKADEMII NAUK SSSR, 1972, 207 (05): : 1032 - 1034
- [2] CAUCHY PROBLEM FOR NON-STRICTLY HYPERBOLIC EQUATIONS OF SECOND ORDER [J]. DOKLADY AKADEMII NAUK SSSR, 1971, 201 (04): : 778 - &
- [3] CAUCHY-PROBLEM FOR NON-STRICTLY HYPERBOLIC EQUATIONS WITH SMOOTH ROOTS [J]. DOKLADY AKADEMII NAUK SSSR, 1972, 204 (06): : 1303 - +
- [4] NECESSARY CONDITIONS OF CAUCHY-PROBLEM CORRECTNESS FOR NON-STRICTLY HYPERBOLIC EQUATIONS [J]. DOKLADY AKADEMII NAUK SSSR, 1972, 206 (02): : 287 - &
- [5] AN ADMISSIBLE DATA CLASS OF THE CAUCHY-PROBLEM FOR NON-STRICTLY HYPERBOLIC OPERATORS [J]. JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 1981, 21 (02): : 351 - 373
- [6] RIEMANN PROBLEM FOR A NON-STRICTLY HYPERBOLIC SYSTEM IN CHEMOTAXIS [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2022, 27 (04): : 2173 - 2187
- [9] Kiss singularities of Green's functions of non-strictly hyperbolic equations [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2001, 457 (2009): : 1059 - 1077
- [10] A non-strictly hyperbolic system for the Einstein equations with arbitrary lapse and shift [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE II FASCICULE B-MECANIQUE PHYSIQUE CHIMIE ASTRONOMIE, 1996, 323 (12): : 835 - 841